# SDR TWRA9771

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'A' ZONE RIGHT EVAC FLOOR STRIP AFT END INOP.  FOUND NO FLOOR STRIP, INSTALLED NEW FLOOR STRIP.  (M)
